# SDR ARWA000401

- Difficulty date: April 6, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- Engine: Pwa JT3D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

MIA - FLT 517 - NR 1 ENGINE OIL PRESSURE LIGHT ILLUMINATED AND OIL QUANTITY DROPPED TO .5 GALLON.  A PRECAUTIONARY ENGINE SHUTDOWN WAS PERFORMED.  OIL PRESSURE WAS DECREASING AND OIL TEMP WAS INCREASING.  MAX TEMP WAS 125 CELSIUS AND LOWEST OIL PRESSURE WAS 37 PSI.  REMOVED AND REPLACED NR 1 ENGINE IAW ARROW AIR JOB CARD 6519M.  OPS CHECKED NORMAL IAW 71-00-00 PAGE 501.  (M)
